# SDR 2007UALA04222

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 49,624 hours, 17,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX BURNS IN SKIN BETWEEN STA 440 AND 600, AND BETWEEN STR 2R AND 3R.   MAJOR REPAIR ACCOMPLISHED. ACFT OPENED UP AND DISCOVERED 70 HITS, MANY SEVERE. WORKING FASTENER REPLACED & ACCOMPLISHED BURNISHING REPAIRS.  REPAIRED 6EA BURNED AREAS AT STA 454,480,490,517,536,592 BETWEEN STR 2R AND 3R.
